MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461438
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported they opened a new case of product and two out of ten feeding tubes were found in two pieces still in the packaging.The tubes should be one single piece but are cut/separated somehow.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2500128364 was reviewed and no anomalies related to the reported issue were observed.A picture was provided for analysis, and upon reviewing the picture, the reported issue was observed.A physical device was not returned for evaluation.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21697415
Report Number1423537-2025-00141
Device Sequence Number9419851
Product Code KNT
UDI-Device Identifier10192253008005
UDI-Public(01)10192253008005(17)291231(10)2500128364
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K820442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461438
Device Catalogue Number461438
Device Lot Number2500128364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown